ANTIDEPRESSANTS: Fewest Sexual Side Effects?

Sexual side effects are common with antidepressants in both men and women, so concern is understandable. The severity of sexual side effects depends on the individual and the specific type and dose of antidepressant.  For some people, sexual side effects are minor or may ease up as their bodies adjust to the medication.  For others, sexual side effects continue to be a problem.

MayoClinic.com answers this on their website:

Stopping medication because of sexual side effects is a common problem, and for most people this means depression returns.  Work with your doctor to find an effective antidepressant or combination of medications that will reduce your sexual side effects and keep your depression under control.  Be patient.  Because everyone reacts differently to antidepressants, it may take some trial and error to identify what works best for you.

Don’t underestimate the importance of finding a medication with tolerable sexual side effects.  Poor sexual function can cause depression; likewise, depression can worsen sexual function.  For most people, sexual function is important for maintaining confidence and a satisfying relationship with their romantic partner.

See full listing of antidepressants and their side effects on this website.

 

Would love a reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s